Cite this article as:

Radaev Y. N. Professor Leonid Yu. Kossovich (to the 70th Anniversary). Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2018, vol. 18, iss. 4, pp. 507-521. DOI:


Professor Leonid Yu. Kossovich (to the 70th Anniversary)


The present paper is devoted to the 70 th Anniversary of the Editor-in-Chiefof ”Izvestiya of Saratov University. New Series. Series: Mathematics. Mechanics. Informatics”, DSc (Physics & Mathematics), Prof., Head of the Department of Mathematical Theory of Elasticity and Biomechanics, a Laureate of the State Prize of the Russian Federation in the field of science and technology Leonid Yu. Kossovich.



Short text (in English): 
Full text: